Halanay-type inequality with delayed impulses and its applications

Yaqi Wang, Jianquan Lu, Yijun Lou

Research output: Journal article publicationJournal articleAcademic researchpeer-review

24 Citations (Scopus)

Abstract

In this study, some properties of a novel Halanay-type inequality that simultaneously contains impulses and delayed impulses are investigated. Two concepts with respect to average impulsive gain are proposed to describe hybrid impulsive strength and hybrid delayed impulsive strength. Then, using the obtained results, two stability criteria are derived for the linear systems with impulses and delayed impulses. It is found that the stability of impulsive systems is robust with respect to delayed impulses of which the magnitude strength is relatively small. Whereas, if the impulse strength is small, the time-delayed impulses can also promote the stability of unstable systems. Two numerical examples are employed to illustrate the efficiency of our results.

Original languageEnglish
Article number192206
Pages (from-to)1-10
Number of pages10
JournalScience China Information Sciences
Volume62
Issue number9
DOIs
Publication statusPublished - Sep 2019

Keywords

  • average impulsive gain
  • delayed impulses
  • Halanay-type inequality
  • hybrid impulses
  • linear impulsive systems

ASJC Scopus subject areas

  • Computer Science(all)

Cite this